# SDR AALA20110916TUL08

- Difficulty date: September 16, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N660AM
- Make and model: Boeing 757223
- Aircraft serial: 25294
- Aircraft time: 60,955 hours, 21,004 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN THE CABIN AT STATION 1681 UNDER THE FORWARD LIP OF THE FLOORBEAM THE NUT PLATE MOUNT IS CORRODED AT RIGHT BUTTLINE 24.  REMOVED DAMAGE AND INSTALLED DOUBLER PER AARD 53-60-51-5 AND EA B757-53-019192.
